Click to zoom

Tap to zoom

Tylenol Extra Strength Caplets, Fever Reducer and Pain Reliever, 500 mg, 100 ct.

$13.89

In stock. 338 items available

See product details
RX Item. This item can be purchased with an FSA Card with a prescription.

Frequently bought together:

About this product

Description

TYLENOL® Extra Strength temporarily reduce fevers and relieves minor pain, due to headache, backache, toothache, minor pain of arthritis, the common cold, and premenstrual and menstrual cramps. When used as directed, it has an exceptional safety profile.

  • Temporarily reduces fever and relieves minor aches and pains
  • 500 mg of acetaminophen per caplet
  • Pain reliever recommended by doctors
  • Relieves minor pain of arthritis, menstrual cramps, backache, and headache
 
Ingredients
Per Caplet: Acetaminophen 500 mg; Carnauba Wax; Castor Oil; Cellulose; Corn Starch; FD&C Red No. 40; Hypromellose; Magnesium Stearate; Sodium Starch Glycolate; Titanium Dioxide
Directions
• Do not take more than directed (see overdose warning). 
Adults and children 12 years and over: 
• take 2 caplets every 6 hours while symptoms last
• do not take more than 6 caplets in 24 hours, unless directed by a doctor
• do not use for more than 10 days unless directed by a doctor
Children under 12 years: ask a doctor.
Alcohol warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage. Do not use: with any other product containing acetaminophen. Stop use and ask a doctor if: new symptoms occur, redness or swelling is present, pain gets worse or lasts for more than 10 days, fever gets worse or lasts for more than 3 days. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. Overdose warning: Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.

Rated 4.7 out of 5 based on 11 reviews.


Published 5 months ago

As expected, it’s Tylenol. It was unopened and had the right dosage for my order.


Published 5 months ago

Great product!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!


Published 1 year ago

This is my go to pain reliever.


Published 1 year ago

I'm do glad we can purchase these items on here. These are great products available to members


Published 1 year ago

It always gets the job done, especially effective for me for muscle aches.


Published 1 year ago

Good. No comment at this time until I start using it.


Published 1 year ago

I've used before and will again.


Published 1 year ago

Great price for the quantity you get and it works well


Published 1 year ago

These products are great. Wonderful


Published 1 year ago

Great product! Would order again


Published 1 year ago

A great price on a product that I always count on.




AZ-PROD-WEB01 1/18/2019 7:03:27 AM